MAUDE Adverse Event Report: TORNIER INC MEDIUM CORTILOC GLENOID TRIAL RA25; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

TORNIER INC MEDIUM CORTILOC GLENOID TRIAL RA25; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number MWH699S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
Inserts broke in case.
 
Additional Manufacturer Narrative
Additional information has been requested and, if received, will be provided in a supplemental report.

Brand Name
MEDIUM CORTILOC GLENOID TRIAL RA25
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24710373
Report Number0001649390-2026-00305
Device Sequence Number14974381
Product Code LXH
UDI-Device Identifier00846832069897
UDI-Public00846832069897
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMWH699S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown